# SDR SWAA2022021723360

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193AR; INBOARD INNER SKIN HAS CHAFF DAMAGE AND COMMON TO DAMAGE AREA ARE FASTENERS HOLES THAT ARE ELONGATED. / FAIRING PANEL 193AR; INBOARD INNER SKIN WITH CHAFF DAMAGE AND COMMON TO DAMAGE AREA WERE FASTNER HOLES THAT WERE ELONGATED WAS REPAIRED IAW SRM 51-70-05-2R-6. 57545U 7-6-18
